Ask a Doctor and Get an Answer to Your Medical Question ASAP
Hi there could you please upload picture if possible?
Also kindly answer following questions for further advice:
Past medical history?
Any medicines using?
Is it itchy?
It looks like Tinea versicolor
It is a skin infection that causes areas of the skin to change color. The skin might have lighter patches, darker patches, or both light and dark patches.
Tinea versicolor is caused by a fungus. This fungus lives on people's skin and does not cause problems normally. But in some people, the fungus can cause tinea versicolor. This happens more often in people who live where the weather is hot and humid. Even though tinea versicolor is caused by fungus, it does not spread from one person to another. It is not "contagious."
Pityriasis versicolor can be treated with antifungal medicines. These are available as shampoos, creams and tablets.
Pityriasis (Tinea) versicolor is same
Antifungal shampoos (such as ketoconazole or selenium sulphide shampoo) are often the first treatment recommended for Tinea versicolor.
These are available to buy over the counter from pharmacies, or a GP can prescribe them.
Ok then best of luck